# SDR DHL9980669C

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skn
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LOWER  EXT FUSELAGE STA 800 RIGHT SIDE AREA AROUND RIVET IS CRACKED.  CUT OUT DAMAGED SECTION AREA OF SKIN.  FABRICATED NEW SKIN AND INSTALLED PER SRM 53-3-0.  N/R 835.
